ITEM METADATA RECORD
Title: Fast and robust estimation of the multivariate errors in variables model
Authors: Croux, Christophe ×
Fekri, M.
Ruiz-Gazen, A. #
Issue Date: Aug-2010
Series Title: Test vol:19 issue:2 pages:286-303
Abstract: In the multivariate errors in variables models, one wishes to retrieve a linear relationship of the form y=β t x+α, where both x and y can be multivariate. The variables y and x are not directly measurable, but observed with measurement error. The classical approach to estimate the multivariate errors in variables model is based on an eigenvector analysis of the joint covariance matrix of the observations. In this paper, a projection-pursuit approach is proposed to estimate the unknown parameters. The focus is on projection indices based on half-samples. These lead to robust estimators which can be computed using fast algorithms. Fisher consistency of the procedure is shown, without the need to make distributional assumptions on the x-variables. A simulation study gives insight into the robustness and the efficiency of the procedure.
ISSN: 1133-0686
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
fastandrobust.pdf Published 479KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science